The conjugacy character of S n tends to be regular

Ron M. Adin*, Avital Frumkin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Consider the regular and the conjugacy characters of S n as vectors in Euclidean space, with the standard inner product. As n grows, the angle between them tends to zero and the ratio of their lengths tends to one. The two characters have therefore asymptotically similar decompositions into irreducible components.

Original languageEnglish
Pages (from-to)234-240
Number of pages7
JournalIsrael Journal of Mathematics
Volume59
Issue number2
DOIs
StatePublished - Jun 1987
Externally publishedYes

Fingerprint

Dive into the research topics of 'The conjugacy character of S n tends to be regular'. Together they form a unique fingerprint.

Cite this